On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay

Full text for this resource is not available from the Research Repository.

Han, Chunsong, Wu, Ligang, Shi, Peng and Zeng, Qingshuang (2012) On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay. Journal of the Franklin Institute, 349 (10). pp. 3170-3184. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23451
DOI https://doi.org/10.1016/j.jfranklin.2012.10.007
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords ResPubID25485, linear matrix inequalities, LMIs, energy, implicit systems, fuzzy logic theory, nonlinear systems, alpha, α-dissipativity analysis, T–S fuzzy descriptor, delay partitioning
Citations in Scopus 29 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login